Gastroenterology Community
Grey stools
About This Community:

This forum is for questions regarding Gastroenterology issues such as Acid Reflux (GERD), Barretts Esophagus, Colitis, Colon/Bowel Disorders, Crohn's Disease, Diverticulitis/ Diverticulosis, Digestive Disorders and Stomach Pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Grey stools

I have been having gray/grey stools the past two days and a feeling I can only describe as "sour" in my stomach. I was wondering if anyone knew what might cause this?

I finished a Zithromax TRI-PAK  a week ago and am feeling fine (Had a slightly elevated fever week ago). Other than that I am on seasonique and take lots of vitamins.

I am a 24/yr old female, have been gluten-free for a year. Celiac antibody test was negative but I am definitely sensitive. The feeling when I get "glutened" is much different from how I feel now. Much more like bloating, normally with diarreah (diarrhea), never grey stool.
Related Discussions
Avatar_f_tn
Welcome to the gastroenterology community!  What were you put on the Tri-Pak for?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Digestive Answerers
Avatar_n_tn
Blank
cnoevl21
Avatar_f_tn
Blank
CalGal
CA
Avatar_f_tn
Blank
remar
st. louis, MO
168348_tn?1379360675
Blank
ChitChatNine
1530171_tn?1362547225
Blank
TheLightSeeker
London, ON
974371_tn?1364538460
Blank
Margot49
Central Valley, CA